Nihonkai Mathematical Journal

Classes Of Operators Determined By The Heinz-Kato-Furuta Inequality And The Hölder-McCarthy Inequality

Masatoshi Fujii, Saichi Izumino, and Ritsuo Nakamoto

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 5, Number 1 (1994), 61-67.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844777

Mathematical Reviews number (MathSciNet)
MR1285558

Zentralblatt MATH identifier
0957.47501

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc. 47A30: Norms (inequalities, more than one norm, etc.) 47A63: Operator inequalities

Citation

Fujii, Masatoshi; Izumino, Saichi; Nakamoto, Ritsuo. Classes Of Operators Determined By The Heinz-Kato-Furuta Inequality And The Hölder-McCarthy Inequality. Nihonkai Math. J. 5 (1994), no. 1, 61--67. https://projecteuclid.org/euclid.nihmj/1273844777


Export citation